# SDR SWAA2022032876149

- Difficulty date: February 20, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS440 AND STR26L AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT 2022-98519 / [01] REPLACED ANGLE - CLIP LOCATED BS440 AND STR26L AT LEVEL FLOOR STRUCTURE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV. - P/N: 143A7502-155; P/O: 2021-148617. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CERTIFIED WORK PERFORMED RII SEE INDIVIDUAL SIGNOFF BELOW
